# SDR CA081029004

- Difficulty date: October 26, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,913 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 8004301
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT CREW SELECTED FLAPS DOWN AND FLAPS STOPPED AT 3 DEGREES. CREW ELECTED TO DO A GO AROUND AND PERFORMED THEIR CHECKLIST.  ADVISED TOWER THEY WOULD LIKE TRUCKS ON STANDBY BUT DID NOT DECLARE AN EMERGENCY.  CREW BRIEFED F/A AND MADE ANNOUNCEMENT TO PASSENGERS THEY WOULD BE LANDING A LITTLE FASTER THAN USUAL.  FLIGHT LANDED WITHOUT INCIDENT. RESET OF FLAP SYS AND MEL 27-02 APPLIED. NEXT FLIGHT HAD FLAP SNAG INTO. ACFT THEN FLOWN WHERE THE FLAP SKEW DETECT CONTROL UNIT REPLACED AND SYS CHECKED SERVICABLE.
